# SDR DALA2017071105417

- Difficulty date: July 10, 2017
- Submitted: July 14, 2017
- Operation: Air carrier
- Aircraft: N669DN
- Make and model: Boeing 757232
- Aircraft serial: 25142
- Aircraft time: 83,092 hours, 38,081 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Channel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 SERVICE DOOR LOWER SILL SCUFF PLATE SUPPORT CHANNEL CORRODED AT STA 1681 LBL61. REMOVED CORROSION IAW SRM 51-10-02 ORIGINAL T .071 REMAINING .040 LOSS OF .031 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51. REMOVED AND REPLACED ANGLE IAW SRM 51-40-02 AND DWG 146N8712 REV K.
